# SDR 96ZZZX18

- Difficulty date: December 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Propeller: Hamstd 2B20
- System (JASC): 6114 · Propeller Hub Section
- Part: Spider
- Part number: SS210
- Condition: Cracked
- Location: Hub Arm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SPIDER SUPPLIED WITH ASSEMBLY FOR OVERHAUL.  FOUND SPIDER CRACKED.
